MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SAFESTEP HUBER NEEDLE SET 19G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS SAFESTEP HUBER NEEDLE SET 19G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 08/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A lot history review (lhr) of asdss0131 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (asdss0131) have been reported from the same facility in (b)(4).
 
Event or Problem Description
It was reported that the anti-reflux valve leaked.The patient had product on her arm.The team had to decontaminate it.It was stated that this event occurred with two patients.This report addresses the first patient.

Brand Name
SAFESTEP HUBER NEEDLE SET 19G X 1 IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9035905
Report Number3006260740-2019-02697
Device Sequence Number2600363
Product Code FPA
UDI-Device Identifier00801741066276
UDI-Public(01)00801741066276
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberLH-0034YN
Device Lot NumberASDSS0131
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2019
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1